# SDR 070085

- Difficulty date: March 31, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N863GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49911
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Low
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, J
- Precautionary procedure: H

## Discrepancy

THE FLT CREW REPORTED THAT THE LT CSD OIL TEMP PEGGED OVER REDLINE.  CSD DISCONNECTED.  FARGO CONTRACT MAINTENANCE DEFERRED THE LEFT GENERATOR PER MEL 24-01-01 UNDER THE GUIDANCE OF MAINTENANCE CONTROL.  ACFT RETURNED TO LAS VEGAS & MX SERVICED CSD PER AMM 12-12-02.  A SATISFACTORY OPS CHECK ACCOMPLISHED PER AMM 71-00-00.  ACFT RETURNED TO SERVICE.  THIS IS THE 2ND INCIDENT ON THIS ACFT & CSD.  MAINTENANCE REPLACED THE LEFT CSD CHARGE AND SCAVENGE FILTERS IAW MM 24-10-00, REPLACED LEFT CSD OIL COOLER IAW MM 24-10-03. ALL CHECKS NORMAL,CSD RECONNECTED AND SAFETIED SWITCH. AIRCRAFT RETURNED TO SERVICE.
